# SDR CALA0700382

- Difficulty date: July 30, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 63,357 hours, 34,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545801512
- Condition: Corroded
- Location: Bs 227.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER FUSELAGE O/B CHORD CORRODED AT STA 227.8, LBL5.7 TO RBL 5.7.  REPAIRED IAW ECRA 5311-01345.
